# SDR PCAA9800707

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST THREE FLOOR EMERGENCY PROXIMITY LIGHTING SYSTEM BULBS ARE INOPERATIVE.  REPAIRED FLOOR EMERGENCY PROXIMITY LIGHTING SYSTEM WIRING CIRCUIT.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
